MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ULTRAFLEX IAB: 8FR 50C; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ULTRAFLEX IAB: 8FR 50C; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN038265
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "balloon would not fully inflate".As a result, the catheter was removed and a 2nd iab was inserted.At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.See associated mdr #(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the "balloon would not fully inflate".As a result, the catheter was removed and a 2nd iab was inserted.At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.See associated mdr #3010532612-2023-00319.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of iab "50cc balloon not inflating" was not able to be confirmed as the product was not returned for investigation.A device history record (dhr) review was conducted based on the shipping history no relevant findings were identified.All devices passed manufacturing specifications prior to release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: section d.1.-brand name corrected to ultraflex iab: 8fr 50c section d.4.-catalog# corrected to iab-06850-u.
 
Event or Problem Description

Brand Name
ULTRAFLEX IAB: 8FR 50C
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17099225
Report Number3010532612-2023-00320
Device Sequence Number7812789
Product Code DSP
UDI-Device Identifier10801902144208
UDI-Public10801902144208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN038265
Device Catalogue NumberIAB-06850-U
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/11/2023
07/11/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date07/13/2023
07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown